"A Riemann-Type Theorem for Segmentally Alternating Series" by Michał Banakiewicz, Bruce Hanson et al.
 

A Riemann-Type Theorem for Segmentally Alternating Series

Publication Date

10-2018

Document Type

Article

Volume

44

Issue

5

Abstract

We show that given any divergent series ∑���� with positive terms converging to 0 and any interval [��,��]⊂ℝ⎯⎯⎯⎯⎯ , there are continuum many segmentally alternating sign distributions (����) such that the set of accumulation points of the sequence of the partial sums of the series ∑�������� is exactly the interval [��,��] . We add some remarks on various segmentations of series with mixed sign terms in order to strengthen a sufficient criterion for convergence of such series.

Keywords

series segmentation, sign distribution, riemann rearrangement theorem

Published Version

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 12
  • Captures
    • Readers: 2
see details

Share

COinS